Sunday, 1 October 2017

Bit of a rant so skip the post if you want.

No walk today.  Weather is awful.  Torrential rain and high winds.  Getting worse wind speed tomorrow. 



One of our trees in a 30 mph wind.

My rant.  Well - like many people I have the odd health problem and therefore have a total of 5 pills and 2 inhalers every morning. And 2 in the evening. One pill has to be taken no longer than 1 and a half hours after breakfast.  Ditto after evening meal.  One pill has to be taken before breakfast.  Good job I have most have my mental faculties and a clock.

Sunday to cap all I have a pill I have to take 30 minutes before food.  This is a once a week pill.  Alendronic Acid.  Well after taking this you might just as well write off the whole day.  And you cant get up -take it- and then go back to bed.  You have to sit or stand upright for 30 minutes. I burp for the rest of the day.  I have to go to the loo quickly after eating anything.  That pill, together with Accrete which is the one I have to take within One and a half hours AFTER food is to help/assist/stop osteoporosis.  (Which is one of the reasons I carried on taking the hrt therapy during the menopause.  Which was , I was told, would prevent osteoporosis.  Presumably why I have Osteopenia, not full blown osteoporosis. ..) With me so far.  How the heck someone with dementia manages with all this lot - which so far I havent got , tho I do suspect its looming.  Enough.  Rant over.

So, Sundays is a not doing much day.  Still managed the shedudio chill out.  



5 comments:

The Weaver of Grass said...

Everyone is allowed a rant sometimes. Also you did me a great favour because my computer is in the hall at the foot of the stairs and I was just on my way to bed when I thought I would just see who had posted before I went upstairs. I had completely forgotten my bedtime pills - so thank you for the timely reminder!

justjill said...

So glad to be of service dear Weave..could do with the reminders too.

marlane said...

Had you ever thought of just not taking any of the pills and becoming a vegan instead. I have read that the body can heal itself this way.There is a program on netflix forks over knives about it and another about people with serious health problems I can not remember the name. Just sayin. I personally have no faith in the health care system unless it is something like a broken arm or a heart attack. Yes I know bash me for this but sometimes another way is better.

Chris Elliot said...

I get frustrated when you have to take pills to counteract the effects of other pills. A while back I had to take Actenol (possibly the same as your osteoporosis pill, couldn't lie down for half-an-hour) and it made me nauseous so doctor gave me another pill to counteract the first one and it gave me the runs. Forget that! Thankfully I am off it now.

Anonymous said...

I have eight pills to take a day plus one inhaler and another inhaler if I feel I need it. Three of those pills is just one medication that I have to take three times a day. On checking the information that comes with the pills I read that I shouldn't be taking that pill if I take a particular cholesterol pill, which I do. I haven't felt much benefit with the three a day so I am weaning myself off them to see how I go on.
I did go for a time coughing a lot and went back to the doctor who said it was probably the blood pressure pill I was on as coughing was a side effct. Came off that BP pill and the coughing stopped. I didn't recall seeing that on the leaflet. Marvellous isn't it? You don't know what you're taking. Hate having to take pills.

Joan (Devon)